Paper Search Console

Home Search Page About Contact

Journal Title

Title of Journal: J Appl Math Comput

Search In Journal Title:

Abbravation: Journal of Applied Mathematics and Computing

Search In Journal Abbravation:

Publisher

Springer-Verlag

Search In Publisher:

DOI

10.1002/risk.200590016

Search In DOI:

ISSN

1865-2085

Search In ISSN:
Search In Title Of Papers:

Sizestructured populations immigration bistab

Authors: József Z Farkas
Publish Date: 2010/02/09
Volume: 35, Issue: 1-2, Pages: 617-633
PDF Link

Abstract

We consider a class of physiologically structured population models a first order nonlinear partial differential equation equipped with a nonlocal boundary condition with a constant external inflow of individuals We prove that the linearised system is governed by a quasicontraction semigroup We also establish that linear stability of equilibrium solutions is governed by a generalised net reproduction function In a special case of the model ingredients we discuss the nonlinear dynamics of the system when the spectral bound of the linearised operator equals zero ie when linearisation does not decide stability This allows us to demonstrate through a concrete example how immigration might be beneficial to the population In particular we show that from a nonlinearly unstable positive equilibrium a linearly stable and unstable pair of equilibria bifurcates In fact the linearised system exhibits bistability for a certain range of values of the external inflow induced potentially by Alléeeffect


Keywords:

References


.
Search In Abstract Of Papers:
Other Papers In This Journal:

  1. Full-rank block LDL ∗ decomposition and the inverses of n × n block matrices
  2. Similarity-based minimization of fuzzy tree automata
  3. Status connectivity indices of graphs and its applications to the boiling point of benzenoid hydrocarbons
  4. Dynamical analysis of a Lotka–Volterra competition system with impulsively linear invasion
  5. Particular solutions to equations of sine-Gordon type
  6. Existence of multiple positive solutions for n th-order p -Laplacian m -point singular boundary value problems
  7. Observability of linear time-invariant descriptor systems with a derivative in the output
  8. Algebraic cryptanalysis of stream ciphers using decomposition of Boolean function
  9. $$H_{\infty }$$ filtering for discrete-time fuzzy stochastic neural networks with mixed time-delays
  10. Cyclic DNA codes over $$\mathbb {F}_2+u\mathbb {F}_2+v\mathbb {F}_2+uv\mathbb {F}_2$$ and their applications
  11. Minimal cyclic codes of length $$8p^{n}$$ over $$GF(q)$$GF(q), where $$q$$q is prime power of the form $$8k+5$$8k+5
  12. On the Leverrier-Faddeev algorithm for computing the Moore-Penrose inverse
  13. On complementary dual quasi-twisted codes
  14. Sub-quadratic convergence of a smoothing Newton method for second-order cone programming
  15. An ODE-based nonmonotone method for unconstrained optimization problems
  16. An ODE-based nonmonotone method for unconstrained optimization problems
  17. On the existence of solutions for fractional differential inclusions with anti-periodic boundary conditions
  18. Positive solutions to a two-point higher order boundary value problem
  19. Almost periodic models in impulsive ecological systems with variable diffusion

Search Result: